Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bloating, Vomiting, Nervous system
Oct 15, 2006

Hi Docs, I'm 24 years old and I have been used ARV treatment since December 2005. In the first medication I used Nevirapine, AZT and 3TC. But In the first month I got side effect and then the nevirapine changed with Efavirenz. Now my chest (around nipple) is bloating, and the other problem is everyday I felt queasy and sometimes vomiting so that causing to my eating pattern. The last question, now I have mentally problems (such as; Nervous, Low Performance, hopeless). I want to know any information about that. Thanks.

Response from Dr. Henry

You may be having some side effectsf from either the efavirenz or AZT. Depending on where you live, there may be options to switch your HIV medications around (ie switch the AZT to tenofovir or abacavir) that may lesson your nausea/stomach problems. You could have another non-HIV explanation as well (such as a stomach or gall bladder problem) so an evaluation by your HIV specialist is recommended. Efavirenz can worsen some mental health problems so a discussion with your HIV spescialist about that as well as more directly addressing your mental health problems is also recommmended. KH



Previous
Insurance coverage for oral surgery
Next
Worried about Brother

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement